# SDR DALA2024061806200

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 87,210 hours, 40,507 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 664 INTERIOR EMERGENCY LIGHTS AT 11CD DOES NOT WORK. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0203:3351-7002/001 00317 REPAIRED WIRES REF. B757 SWPM 20-10-13 AND REPLACED POWER SUPPLY REF B757 AMM 33-51-07. OPS CHECK NORMAL. (0397359)
